MathSciNet Relay Station
MathSciNet bibliographic data
MR1603994 (99m:42030) 42B20 (42B25)
Watson, David K.; Wheeden, Richard L. Norm estimates and representations for Calderón-Zygmund operators using averages over starlike sets. Trans. Amer. Math. Soc. 351 (1999), no. 10, 4127–4171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement